I take soma for spasms due to back surgery. while the medication works well it can also turn on me. I can become very uncordinated, forget words and suffer severe 2-3 day headaches. can anyone recommend something especially for the headaches?
I too had major back surgery (more to come) and my doctor prescribed valium for the spasms. I could not afford the "muscle relaxers." The soma may be causing the headaches. As far as pain relief for the headaches (I'm assuming you have meds for surgery pain) Try ice packs on the back of your neck and see if your doctor can switch you to valium. Fortunately, I have had no ill side effects from them. As a matter of fact, they have actually helped headaches caused by tension and spasms. Good luck to you and hope you have a pain free day!
- Soma Information for Consumers
- Soma Information for Healthcare Professionals (includes dosage details)
- Side Effects of Soma (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2011 • 3 answers
Is there an average time of sedation tolerance build up for Soma? New to it and makes me very tired?
Posted 13 May 2011 • 5 answers
Posted 21 Jun 2011 • 2 answers
Posted 7 Mar 2015 • 4 answers
Posted 8 Aug 2015 • 1 answer